# SDR FDEA200904021138

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice
- Part number: 149N713014
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING SPLICE SECTION HAS CORROSION AT STA 800 BL 0.   CORROSION ON SPLICE SECTION AT STA 900 BL0, FOUND EXCEEDED SRM ALLOWABLE   DAMAGE LIMITS.  SPLICE SECTION REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
